# SDR RAAA98B1050

- Difficulty date: May 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N831RV
- Make and model: Boeing 727-22C
- Aircraft serial: 19093
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 698
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED S6 INSPECTION PER CARD PER CARD S6-25104, FOUND BS 698 FUSELAGE SKIN EXTERIOR AND ANTENNA LEAD CUTOUT DOUBLER CORRODED AT STR 27L TO 28L.  REPAIRED PER BAC DWG NR 65C15379.  M-54 NR 81.
